# SDR AALA202211154699

- Difficulty date: November 3, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A8370U12
- Condition: Cracked
- Location: Bs 277-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STUB FRAME LOCATED FROM BS 277 TO BS 344 AT RBL 60. REPLACED FRAME PER SRM 51-10-02-OG AND SRM 53-10-15-01-2 TABLE 2 FIG 3 ITEM 7.
